TITLE

Jaundice after Repeated Exposure to Halothane

PUB. DATE
February 1974
SOURCE
British Medical Journal;2/9/1974, Vol. 1 Issue 5901, p254
SOURCE TYPE
Academic Journal
DOC. TYPE
Correction notice
ABSTRACT
No abstract available.
ACCESSION #
64109585

 

Related Articles

  • Jaundice after repeated exposure to halothane: a further analysis of reports to the Committee on Safety of Medicines. Inman, William H.W.; Mushin, William W. // British Medical Journal;11/25/1978, Vol. 2 Issue 6150, p1455 

    Analyzes the data derived from reports of jaundice development after anesthesia with halothane. Interval in exposure of patients to halothane; Confirmation of relations between jaundice and halothane exposure; Consideration of circumstances before administration of halothane.

  • Circulating immune complexes after repeated halothane anesthesia. Williams, B.D.; White, N.; Amlot, P.L.; Slaney, J.; Toseland, P.A. // British Medical Journal;7/16/1977, Vol. 2 Issue 6080, p159 

    Examines the development of hepatitis after repeated halothane anaesthetic treatment. Occurrence of acute serum sickness after the onset of jaundice; Reduction of serum concentrations of complements C1q, C4 and C3; Stimulation of lymphocytes after halothane exposure.

  • Hepatitis After Repeated Exposure to Halothane. Griner, Paul F. // Annals of Internal Medicine;Oct66, Vol. 65 Issue 4, p753 

    Presents the case of a patient who acquired hepatitis after repeated exposure to halothane. Details on the halothane exposure of the patient; Laboratory data after patient's second and third exposures to halothane; Clinical features of halothane hepatitis.

  • Repeated anaesthesia.  // British Medical Journal;2/26/1977, Vol. 1 Issue 6060, p531 

    Focuses on the effects of repeated anesthetics. Problems identified on multiple anesthetic exposures; Liver damage after halothane exposure; Efforts of the Medical Research Council to evaluate the effects.

  • Halothane hepatitis in children. Kenna, J. Gerald; Neuberger, James; Mielli-Vergani, Giorgina; Mowat, Alex P.; Williams, Roger // British Medical Journal (Clinical Research Edition);5/9/1987, Vol. 294 Issue 6581, p1209 

    Examines the occurrence of halothane hepatitis in children. Diagnosis of the disease; Causes of liver diseases; Interval between the final halothane exposure and the onset of jaundice.

  • Hepatitis caused by halothane sniffing. Kaplan, Henry G.; Bakken, Johan; Quadracci, Leonard; Shubach, William; Kaplan, H G; Bakken, J; Quadracci, L; Schubach, W // Annals of Internal Medicine;May79, Vol. 90 Issue 5, p797 

    Presents a case report of patients who developed hepatitis after repeated sniffing of halothane to produce a drug 'high.' Admission laboratory test results in patients sniffing halothane; Effect of repeated use of halothane on humans.

  • Unexplained hepatitis following halothane. Walton, B.; Simpson, B.R.; Strunin, L.; Doniach, D.; Perrin, J. // British Medical Journal;5/15/1976, Vol. 1 Issue 6019, p1171 

    Examines the relation between halothane and the occurrence of postoperative liver damage. Occurrence of hepatitis after exposure to halothane; Risk for obese women with tendency to organ-specific autoimmunity; Suggestions for avoiding halothane in the availability alternative satisfactory agents.

  • Hepatitis after exposure to halothane. Klion, Franklin M.; Schafener, Fenton; Popper, Hans; Klion, F M; Schaffner, F; Popper, H // Annals of Internal Medicine;Sep69, Vol. 71 Issue 3, p467 

    Presents a study which examined the clinical and pathologic features of hepatitis patients after exposures to halothane. Materials and methods; Results; Discussion.

  • Steroids for Halothane Hepatitis? Rothberg, Martin // Annals of Internal Medicine;Feb70, Vol. 72 Issue 2, p288 

    Presents a letter to the editor in response to the article "Hepatitis After Exposure to Halothane," by Klion, Schaffner, and Popper in the 1969 issue of the journal.

  • Halothane-induced hepatitis: A forgotten issue in developing countries. Habibollahi, Peiman; Mahboobi, Nastaran; Esmaeili, Sara; Safari, Saeid; Dabbagh, Ali; Alavian, Seyed Moayed // Hepatitis Monthly;Jan2011, Vol. 11 Issue 1, p3 

    Halothane was introduced as an anesthetic in the 1950s and was considered a revolutionary agent in the field of anesthesia. Soon after, halothane-induced hepatitis became a concern, leading to the development of less toxic gases that induced a lower incidence of side effects. Two types of...

Share

Read the Article

Other Topics